# SDR 9515652294

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 3442 · Weather Radar System
- Part: Radar Trans
- Part number: 20704100101
- Condition: Failed
- Location: Fwd Fus
- Part time: 41,071 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR INDICATION PRODUCED INTERMITTENT PATTERNS.  FLIGHT DIVERTED TO ATL DUE TO WEATHER EN ROUTE.  MAINTENANCE REPLACED THE RADAR TRANSCEIVER.  OPERATIONAL CHECK NORMAL AND FLIGHT RESUMED SEGMENT TO MIA.
